# SDR 2004UALA00093

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 40,622 hours, 28,219 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 199 HORIZONTAL WEB AT STR 17L IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
